# SDR CA021007013

- Difficulty date: September 11, 2002
- Submitted: October 28, 2002
- Operation: Air carrier
- Make and model: Cndair CL600*
- Engine: Lyc ALF502L
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Nozzle
- Condition: Departed
- Location: Exhaust
- Stage of operation: CL
- How discovered: O
- Nature of condition: D
- Precautionary procedure: E, A

## Discrepancy

(CAN) WHILE CLIMBING THROUGH 12,000 FT,  CREW REPORTED HEARING A LOUD NOISE. AUTOPILOT IMMEDIATELY DISENGAGED AND BOTH ENGINES THROTTLED BACK. WITH THE ENGINES STILL INDICATING ROTATION AND NORMAL OF PRESSURE, POWER WAS INCREASED AT WHICH TIME THE RT ENGINE SPEED BEGAN TO DECAY. THE CREW SHUTDOWN THE RT ENGINE AND RETURNED TO THEIR POINT OF DEPARTURE PERFORMING AN UNEVENTFUL SINGLE ENGINE LANDING. INITIAL INSPECTION REVEALED THAT THE EXHAUST NOZZLE HAD DEPARTED IN-FLIGHT AND THAT THERE WAS DAMAGE TO THE FOURTH STAGE TURBINE. THE EXHAUST NOZZLE WAS LATER RECOVERED ABOUT FIVE MILES FROMTHE AIRFIELD AND RETURNED BY THE LOCAL AUTHORITIES. THE ENGINE HAS BEEN REMOVED AND WILL BE RETURNE D TO HONEYWELL FOR REPAIR AND
